# SDR SWIA200921831

- Difficulty date: February 8, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 36,585 hours, 47,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT SIDE STRINGERS CORRODED FORWARD FUSELAGE SECTION.  REPAIRED PER SRM.
